# SDR MASA200501039

- Difficulty date: December 15, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,168 hours, 12,511 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7201 BOS - L EMERGENCY DOOR CAUTION ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED PROX SENSOR SYSTEM.  OPS CHECKED GOOD.
